Journal of the Mathematical Society of Japan

Unicity theorems for the Gauss maps of complete minimal surfaces

Hirotaka FUJIMOTO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 45, Number 3 (1993), 481-487.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227105160

Digital Object Identifier
doi:10.2969/jmsj/04530481

Mathematical Reviews number (MathSciNet)
MR1219880

Zentralblatt MATH identifier
0796.53005

Subjects
Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]

Citation

FUJIMOTO, Hirotaka. Unicity theorems for the Gauss maps of complete minimal surfaces. J. Math. Soc. Japan 45 (1993), no. 3, 481--487. doi:10.2969/jmsj/04530481. https://projecteuclid.org/euclid.jmsj/1227105160


Export citation